Alert archive / California / Small Craft Advisories in 2020

Small Craft Advisory 102, NWS Eureka, CA

December 5, 2020

NWS Eureka, CA issued this small craft advisory at Dec 5, 2020, 2:20 PM PST. It took effect at Dec 6, 2020, 6:00 AM PST. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Dec 5, 2020, 2:20 PM PST (22:20 UTC)
In effect from
Dec 6, 2020, 6:00 AM PST
Expired
Dec 7, 2020, 3:00 PM PST
In force
33 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

793 
WHUS76 KEKA 052220
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
220 PM PST Sat Dec 5 2020

PZZ470-060630-
/O.CON.KEKA.SC.Y.0101.000000T0000Z-201206T0200Z/
/O.NEW.KEKA.SC.Y.0102.201206T1400Z-201207T1800Z/
/O.NEW.KEKA.SE.A.0009.201207T1800Z-201208T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
220 PM PST Sat Dec 5 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SUNDAY TO 10 AM PST
MONDAY...
...HAZARDOUS SEAS WATCH IN EFFECT FROM MONDAY MORNING THROUGH
LATE MONDAY NIGHT...

* WHAT...For the first Small Craft Advisory, south winds 15 to 
  25 kt with gusts up to 30 kt and seas 6 to 8 feet. For the 
  second Small Craft Advisory, seas 9 to 13 feet expected. For 
  the Hazardous Seas Watch, very steep and hazardous seas 17 to 
  20 feet possible.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Small Craft Advisory, until 6 PM PST this 
  evening. For the Small Craft Advisory, from 6 AM Sunday to 10 
  AM PST Monday. For the Hazardous Seas Watch, from Monday 
  morning through late Monday night.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Consider altering your plans to avoid possible hazardous sea
conditions.

&&

$$

PZZ450-455-060630-
/O.NEW.KEKA.SC.Y.0102.201206T2000Z-201207T1800Z/
/O.NEW.KEKA.SE.A.0009.201207T1800Z-201208T1000Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
220 PM PST Sat Dec 5 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SUNDAY TO 10 AM PST
MONDAY...
...HAZARDOUS SEAS WATCH IN EFFECT FROM MONDAY MORNING THROUGH
LATE MONDAY NIGHT...

* WHAT...For the Small Craft Advisory, north winds 5 to 15 kt 
  with gusts up to 25 kt and seas 7 to 11 feet expected. For the 
  Hazardous Seas Watch, very steep and hazardous seas 15 to 19 
  feet possible.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Cape 
  Mendocino to Pt Arena out 10 nm.

* WHEN...For the Small Craft Advisory, from noon Sunday to 10 AM 
  PST Monday. For the Hazardous Seas Watch, from Monday morning 
  through late Monday night.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Consider altering your plans to avoid possible hazardous sea
conditions.

&&

$$

PZZ475-060630-
/O.NEW.KEKA.SC.Y.0102.201206T1400Z-201207T1800Z/
/O.NEW.KEKA.SE.A.0009.201207T1800Z-201208T1000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
220 PM PST Sat Dec 5 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SUNDAY TO 10 AM PST
MONDAY...
...HAZARDOUS SEAS WATCH IN EFFECT FROM MONDAY MORNING THROUGH
LATE MONDAY NIGHT...

* WHAT...For the Small Craft Advisory, north winds 10 to 20 kt 
  with gusts up to 25 kt and seas 9 to 13 feet expected. For the 
  Hazardous Seas Watch, very steep and hazardous seas 17 to 20 
  feet possible.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Small Craft Advisory, from 6 AM Sunday to 10 AM 
  PST Monday. For the Hazardous Seas Watch, from Monday morning 
  through late Monday night.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Consider altering your plans to avoid possible hazardous sea
conditions.

&&

$$
8 follow-up statements
793 
WHUS76 KEKA 060425
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
825 PM PST Sat Dec 5 2020

PZZ450-455-061230-
/O.CON.KEKA.SC.Y.0102.201206T2000Z-201207T1800Z/
/O.CON.KEKA.SE.A.0009.201207T1800Z-201208T1000Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
825 PM PST Sat Dec 5 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SUNDAY TO
10 AM PST MONDAY...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH LATE MONDAY NIGHT...

* WHAT...For the Small Craft Advisory, north winds 5 to 15 kt 
  with gusts up to 25 kt and seas 7 to 11 feet expected. For the 
  Hazardous Seas Watch, very steep and hazardous seas 15 to 19 
  feet possible.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Cape 
  Mendocino to Pt Arena out 10 nm.

* WHEN...For the Small Craft Advisory, from noon Sunday to 10 AM 
  PST Monday. For the Hazardous Seas Watch, from Monday morning 
  through late Monday night.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Consider altering your plans to avoid possible hazardous sea
conditions.

&&

$$

PZZ470-475-061230-
/O.CON.KEKA.SC.Y.0102.201206T1400Z-201207T1800Z/
/O.CON.KEKA.SE.A.0009.201207T1800Z-201208T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
825 PM PST Sat Dec 5 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO
10 AM PST MONDAY...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH LATE MONDAY NIGHT...

* WHAT...For the first Small Craft Advisory, south winds 15 to 
  25 kt with gusts up to 30 kt and seas 6 to 8 feet. For the 
  second Small Craft Advisory, seas 9 to 13 feet expected. For 
  the Hazardous Seas Watch, very steep and hazardous seas 17 to 
  20 feet possible.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Small Craft Advisory, until 6 PM PST this 
  evening. For the Small Craft Advisory, from 6 AM Sunday to 10 
  AM PST Monday. For the Hazardous Seas Watch, from Monday 
  morning through late Monday night.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Consider altering your plans to avoid possible hazardous sea
conditions.

&&

$$
368 
WHUS76 KEKA 061010
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
210 AM PST Sun Dec 6 2020

PZZ450-455-061815-
/O.EXT.KEKA.SC.Y.0102.201206T2000Z-201207T2000Z/
/O.EXT.KEKA.SE.A.0009.201207T2000Z-201208T1000Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
210 AM PST Sun Dec 6 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO NOON PST
MONDAY...
...HAZARDOUS SEAS WATCH NOW IN EFFECT FROM MONDAY AFTERNOON
THROUGH LATE MONDAY NIGHT...

* WHAT...For the Small Craft Advisory, north winds 5 to 15 kt with
  gusts up to 25 kt and seas 9 to 11 feet expected. For the
  Hazardous Seas Watch, very steep and hazardous seas 18 to 20 
  feet possible.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Cape 
  Mendocino to Pt Arena out 10 nm.

* WHEN...For the Small Craft Advisory, from noon today to noon 
  PST Monday. For the Hazardous Seas Watch, from Monday 
  afternoon through late Monday night.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Consider altering your plans to avoid possible hazardous sea
conditions.

&&

$$

PZZ470-475-061815-
/O.EXT.KEKA.SC.Y.0102.201206T1400Z-201207T2000Z/
/O.EXT.KEKA.SE.A.0009.201207T2000Z-201208T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
210 AM PST Sun Dec 6 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM THIS MORNING TO
NOON PST MONDAY...
...HAZARDOUS SEAS WATCH NOW IN EFFECT FROM MONDAY AFTERNOON
THROUGH LATE MONDAY NIGHT...

* WHAT...For the Small Craft Advisory, north winds 10 to 20 kt and seas
  9 to 13 feet expected. For the Hazardous Seas Watch, very steep
  and hazardous seas 18 to 21 feet possible.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Small Craft Advisory, from 6 AM this morning to 
  noon PST Monday. For the Hazardous Seas Watch, from Monday 
  afternoon through late Monday night.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Consider altering your plans to avoid possible hazardous sea
conditions.

&&

$$
009 
WHUS76 KEKA 061623
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
823 AM PST Sun Dec 6 2020

PZZ450-070030-
/O.EXT.KEKA.SC.Y.0102.201206T1800Z-201207T2000Z/
/O.CON.KEKA.SE.A.0009.201207T2000Z-201208T1000Z/
Pt St George to Cape Mendocino out 10 nm-
823 AM PST Sun Dec 6 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PST MONDAY...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH LATE MONDAY NIGHT...

* WHAT...For the Small Craft Advisory, north winds 5 to 15 kt 
  with gusts up to 25 kt and seas 9 to 11 feet expected. For the 
  Hazardous Seas Watch, very steep and hazardous seas 18 to 20 
  feet possible.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Cape 
  Mendocino to Pt Arena out 10 nm.

* WHEN...For the Small Craft Advisory, until noon PST Monday. 
  For the Hazardous Seas Watch, from Monday afternoon through 
  late Monday night.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Consider altering your plans to avoid possible hazardous sea
conditions.

&&

$$

PZZ470-475-070030-
/O.CON.KEKA.SC.Y.0102.000000T0000Z-201207T2000Z/
/O.CON.KEKA.SE.A.0009.201207T2000Z-201208T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
823 AM PST Sun Dec 6 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PST MONDAY...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH LATE MONDAY NIGHT...

* WHAT...For the Small Craft Advisory, north winds 10 to 20 kt 
  and seas 9 to 13 feet expected. For the Hazardous Seas Watch, 
  very steep and hazardous seas 18 to 21 feet possible.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Small Craft Advisory, from 6 AM this morning to 
  noon PST Monday. For the Hazardous Seas Watch, from Monday 
  afternoon through late Monday night.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Consider altering your plans to avoid possible hazardous sea
conditions.

&&

$$

PZZ455-070030-
/O.CON.KEKA.SC.Y.0102.201206T2000Z-201207T2000Z/
/O.CON.KEKA.SE.A.0009.201207T2000Z-201208T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
823 AM PST Sun Dec 6 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO NOON
PST MONDAY...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH LATE MONDAY NIGHT...

* WHAT...For the Small Craft Advisory, north winds 5 to 15 kt 
  with gusts up to 25 kt and seas 9 to 11 feet expected. For the 
  Hazardous Seas Watch, very steep and hazardous seas 18 to 20 
  feet possible.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Cape 
  Mendocino to Pt Arena out 10 nm.

* WHEN...For the Small Craft Advisory, from noon today to noon 
  PST Monday. For the Hazardous Seas Watch, from Monday 
  afternoon through late Monday night.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Consider altering your plans to avoid possible hazardous sea
conditions.

&&

$$
309 
WHUS76 KEKA 062231
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
231 PM PST Sun Dec 6 2020

PZZ450-470-475-070645-
/O.CON.KEKA.SC.Y.0102.000000T0000Z-201207T2000Z/
/O.UPG.KEKA.SE.A.0009.201207T2000Z-201208T1000Z/
/O.NEW.KEKA.SE.W.0027.201207T2000Z-201208T1200Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
231 PM PST Sun Dec 6 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PST MONDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM NOON MONDAY TO 4 AM PST
TUESDAY...

* WHAT...For the Hazardous Seas Warning, very steep and 
  hazardous seas 17 to 20 feet expected. For the Small Craft 
  Advisory, north winds 10 to 20 kt with gusts up to 30 kt and 
  seas 9 to 13 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm, Pt St George 
  to Cape Mendocino 10 to 60 nm and Cape Mendocino to Pt Arena 
  10 to 60 nm.

* WHEN...For the Hazardous Seas Warning, from noon Monday to 4 
  AM PST Tuesday. For the Small Craft Advisory, until noon PST 
  Monday.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$

PZZ455-070645-
/O.EXT.KEKA.SC.Y.0102.000000T0000Z-201207T2200Z/
/O.UPG.KEKA.SE.A.0009.201207T2000Z-201208T1000Z/
/O.NEW.KEKA.SE.W.0027.201207T2200Z-201208T1200Z/
Cape Mendocino to Pt Arena out 10 nm-
231 PM PST Sun Dec 6 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM PST MONDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 2 PM MONDAY TO 4 AM PST
TUESDAY...

* WHAT...For the Hazardous Seas Warning, very steep and 
  hazardous seas 15 to 20 feet expected. For the Small Craft 
  Advisory, north winds 10 to 20 kt with gusts up to 25 kt and 
  seas 6 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...For the Hazardous Seas Warning, from 2 PM Monday to 4 
  AM PST Tuesday. For the Small Craft Advisory, until 2 PM PST 
  Monday.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$
633 
WHUS76 KEKA 070436
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
836 PM PST Sun Dec 6 2020

PZZ450-470-475-071245-
/O.CON.KEKA.SC.Y.0102.000000T0000Z-201207T2000Z/
/O.CON.KEKA.SE.W.0027.201207T2000Z-201208T1200Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
836 PM PST Sun Dec 6 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PST MONDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM NOON MONDAY TO
4 AM PST TUESDAY...

* WHAT...For the Hazardous Seas Warning, very steep and 
  hazardous seas 17 to 20 feet expected. For the Small Craft 
  Advisory, north winds 10 to 20 kt with gusts up to 30 kt and 
  seas 9 to 13 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm, Pt St George 
  to Cape Mendocino 10 to 60 nm and Cape Mendocino to Pt Arena 
  10 to 60 nm.

* WHEN...For the Hazardous Seas Warning, from noon Monday to 4 
  AM PST Tuesday. For the Small Craft Advisory, until noon PST 
  Monday.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$

PZZ455-071245-
/O.CON.KEKA.SC.Y.0102.000000T0000Z-201207T2200Z/
/O.CON.KEKA.SE.W.0027.201207T2200Z-201208T1200Z/
Cape Mendocino to Pt Arena out 10 nm-
836 PM PST Sun Dec 6 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST MONDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 2 PM MONDAY TO
4 AM PST TUESDAY...

* WHAT...For the Hazardous Seas Warning, very steep and 
  hazardous seas 15 to 20 feet expected. For the Small Craft 
  Advisory, north winds 10 to 20 kt with gusts up to 25 kt and 
  seas 6 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...For the Hazardous Seas Warning, from 2 PM Monday to 4 
  AM PST Tuesday. For the Small Craft Advisory, until 2 PM PST 
  Monday.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$
496 
WHUS76 KEKA 071023
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
223 AM PST Mon Dec 7 2020

PZZ455-071830-
/O.EXT.KEKA.SC.Y.0102.000000T0000Z-201207T2300Z/
/O.EXT.KEKA.SE.W.0027.201207T2300Z-201208T1200Z/
Cape Mendocino to Pt Arena out 10 nm-
223 AM PST Mon Dec 7 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...
...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM 3 PM THIS AFTERNOON
TO 4 AM PST TUESDAY...

* WHAT...For the Hazardous Seas Warning, very steep and 
  hazardous seas 18 to 20 feet expected. For the Small Craft 
  Advisory, north winds 10 to 20 kt with gusts up to 25 kt and 
  seas 7 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...For the Hazardous Seas Warning, from 3 PM this 
  afternoon to 4 AM PST Tuesday. For the Small Craft Advisory, 
  until 3 PM PST this afternoon.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$

PZZ450-470-475-071830-
/O.CON.KEKA.SC.Y.0102.000000T0000Z-201207T2000Z/
/O.CON.KEKA.SE.W.0027.201207T2000Z-201208T1200Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
223 AM PST Mon Dec 7 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM NOON TODAY TO
4 AM PST TUESDAY...

* WHAT...For the Hazardous Seas Warning, very steep and hazardous
  seas 18 to 21 feet expected. For the Small Craft Advisory, north
  winds 10 to 20 kt with gusts up to 25 kt and seas 9 to 13 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm, Pt St George 
  to Cape Mendocino 10 to 60 nm and Cape Mendocino to Pt Arena 
  10 to 60 nm.

* WHEN...For the Hazardous Seas Warning, from noon today to 4 AM 
  PST Tuesday. For the Small Craft Advisory, until noon PST 
  today.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$
050 
WHUS76 KEKA 071604
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
804 AM PST Mon Dec 7 2020

PZZ450-470-475-080015-
/O.CON.KEKA.SC.Y.0102.000000T0000Z-201207T2000Z/
/O.CON.KEKA.SE.W.0027.201207T2000Z-201208T1200Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
804 AM PST Mon Dec 7 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM NOON TODAY TO
4 AM PST TUESDAY...

* WHAT...For the Hazardous Seas Warning, very steep and 
  hazardous seas 18 to 21 feet expected. For the Small Craft 
  Advisory, north winds 10 to 20 kt with gusts up to 25 kt and 
  seas 9 to 13 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm, Pt St George 
  to Cape Mendocino 10 to 60 nm and Cape Mendocino to Pt Arena 
  10 to 60 nm.

* WHEN...For the Hazardous Seas Warning, from noon today to 4 AM 
  PST Tuesday. For the Small Craft Advisory, until noon PST 
  today.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$

PZZ455-080015-
/O.CON.KEKA.SC.Y.0102.000000T0000Z-201207T2300Z/
/O.CON.KEKA.SE.W.0027.201207T2300Z-201208T1200Z/
Cape Mendocino to Pt Arena out 10 nm-
804 AM PST Mon Dec 7 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 4 AM PST TUESDAY...

* WHAT...For the Hazardous Seas Warning, very steep and 
  hazardous seas 18 to 20 feet expected. For the Small Craft 
  Advisory, north winds 10 to 20 kt with gusts up to 25 kt and 
  seas 7 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...For the Hazardous Seas Warning, from 3 PM this 
  afternoon to 4 AM PST Tuesday. For the Small Craft Advisory, 
  until 3 PM PST this afternoon.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$
649 
WHUS76 KEKA 072207
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
207 PM PST Mon Dec 7 2020

PZZ455-080615-
/O.CON.KEKA.SC.Y.0102.000000T0000Z-201207T2300Z/
/O.CON.KEKA.SE.W.0027.201207T2300Z-201208T1200Z/
Cape Mendocino to Pt Arena out 10 nm-
207 PM PST Mon Dec 7 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST
TUESDAY...

* WHAT...For the Hazardous Seas Warning, very steep and 
  hazardous seas 18 to 20 feet expected. For the Small Craft 
  Advisory, north winds 10 to 20 kt with gusts up to 25 kt and 
  seas 7 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...For the Hazardous Seas Warning, from 3 PM this 
  afternoon to 4 AM PST Tuesday. For the Small Craft Advisory, 
  until 3 PM PST this afternoon.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$

PZZ450-470-475-080615-
/O.CON.KEKA.SE.W.0027.000000T0000Z-201208T1200Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
207 PM PST Mon Dec 7 2020

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST
TUESDAY...

* WHAT...For the Hazardous Seas Warning, very steep and 
  hazardous seas 18 to 21 feet expected. For the Small Craft 
  Advisory, north winds 10 to 20 kt with gusts up to 25 kt and 
  seas 9 to 13 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm, Pt St George 
  to Cape Mendocino 10 to 60 nm and Cape Mendocino to Pt Arena 
  10 to 60 nm.

* WHEN...For the Hazardous Seas Warning, from noon today to 4 AM 
  PST Tuesday. For the Small Craft Advisory, until noon PST 
  today.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Dec 5, 5:16 AM PST, 9 hours 4 minutes earlier.

Area forecast discussion, Dec 5, 5:16 AM PST, 9 hours 4 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
516 AM PST Sat Dec 5 2020

.SYNOPSIS...Sunny skies this morning will quickly give way to
clouds by midday. Rain is likely by mid afternoon on the north
coast. This will diminish as it spreads south and east. Clearing
skies and dry conditions are expected Sunday and into early next
week. There is the potential for some light rain late in the week.

&&

.DISCUSSION...Water vapor satellite shows a frontal boundary off
the coast this morning. South to southeast winds ahead of this
front are keeping most of the area clear this morning. There is
some patchy dense fog at the immediate coast, but this is not
expected to last very long. The winds and sun should help
temperatures warm fairly quickly this morning. Clouds will quickly
increase this afternoon with rain expected to move onto the north
coast starting around mid afternoon. This may be delayed slightly
around Humboldt Bay and the Eel River delta due to the southerly
winds downsloping winds off the ridges to the south. Rainfall
amounts are expected to range from nearly an inch in the Del Norte
mountains to only a trace to a few hundredths in Lake county. The
Humboldt bay region is expected to see around a quarter of an
inch. There is some instability behind the front and this could
bring a few rumbles of thunder to Del Norte county and the waters
off the coast. Confidence is low on this, but have added them to
the forecast.

Sunday morning quite a bit of cloud cover is expected, especially
in the areas that saw some rain. Areas that see the mid levels
clear out will likely see fog develop in the valleys. Skies may be
slow to clear in the northern valleys due to the low sun angle
and limited mixing.

Sunday night into Monday morning offshore flow is expected to
develop across the area as high pressure quickly builds in over
the area. The strongest winds will be on the ridges of eastern
Mendocino and Lake counties. These areas could see gusts to 30 to
35 mph with locally higher gusts possible. These winds are
supported aloft with 30 to 35 kt at 850 MB and around 35 kt at 925
MB, but this is restricted to just southern Lake county. RH
recoveries are expected to be moderate to poor, only around 35 to
45 percent. For now this does not look critically dry so will
continue with just a headline in the fire weather forecast.
Farther north there may be some valley clouds Monday morning.

Monday breezy northeast winds will continue through the afternoon
with sunny skies across the area. Monday night winds will start
diminish, but the air will remain dry and recoveries will be lower
than on Sunday night. Tuesday some of the models are starting to
show some clouds from a weak weather system, but not many ensemble
solutions are showing rain.

For Wednesday through Saturday some ensemble members show rain
each day. Overall it looks like the heavier rain will remain north
of us, but suspect at least one or two weak weather systems will
make it into at least the northern counties. Confidence remains
low on the strength and low timing. MKK

&&

.AVIATION...Light east winds have helped to keep the stratus
field just offshore for most of the night at the coastal
terminals, however a few patches of stratus and fog have started
to make their way to the coast as of 4 AM. This will yield periods
of IFR or LIFR conditions at KCEC and KACV this morning ahead of
a front approaching the North Coast later this afternoon. The
front will bring increasing southerly winds, with a small window
of LLWS likely at KCEC. Expecting rain to develop at each of the
coastal terminals prior to 00z, accompanied by MVFR cigs. Showers
should mostly taper off by Sunday morning. Little or no rain is
expected south of Cape Mendocino, with KUKI remaining dry and VFR
through the TAF period. /CB

&&

.MARINE...Sea states are improving this morning as a WNW swell
gradually decays into the 7-8 ft range at around 12 seconds. A
weak front will move across the coastal waters today, bringing a
short lived period of southerly winds through this evening. The
strongest winds will be found north of Cape Mendocino, where a
fresh Small Craft Advisory has been hoisted for the outer zone.
Southerlies will quickly diminish this evening, but a large swell
will then quickly fill back into the waters tonight as the
forerunners begin to arrive ahead of the next long-period swell
set to enter the waters on Monday. This will likely necessitate
another round of headlines for all zones by Sunday morning, with a
period of Hazardous Seas Warnings possible for Monday as the
swell peaks in the 18-20 ft range. Refer to the Beach Hazards
section below for additional information on the dangers posed by
this large swell early in the week. /CB

&&

.BEACH HAZARDS...Confidence continues to increase in a large, long-
period, westerly swell moving into the coastal waters on Monday.
This will bring potentially hazardous surf conditions to area
beaches Monday afternoon through early Tuesday morning. A High Surf
Advisory will likely be warranted as the event draws closer.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...None.
NORTHWEST CALIFORNIA COASTAL WATERS...
Small Craft Advisory from 9 AM this morning to 6 PM PST this
     evening for PZZ470.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Dec 5, 5:15 AM PST, 9 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
515 AM PST Sat Dec 5 2020

CAZ102-105>108-110>115-061315-
Del Norte Interior-Northern Humboldt Interior-
Southern Humboldt Interior-Northern Trinity-Southern Trinity-
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
Northern Lake County-Southern Lake County-
515 AM PST Sat Dec 5 2020

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ101-103-104-109-061315-
Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt-
Mendocino Coast-
515 AM PST Sat Dec 5 2020

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Another large swell will arrive on Monday. Hazardous surf conditions
will be possible with breakers building to around 25 feet Monday
afternoon into Tuesday morning.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 5, 2:55 AM PSTSmall Craft AdvisoryEKA15 hr
Dec 5, 2:16 PM PSTHigh Surf AdvisoryEKADel Norte, Humboldt, Mendocino3 days
Dec 5, 2:20 PM PSTHazardous Seas WatchEKA24 hr

Nearby

Small Craft Advisories in California, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.